# SDR 2005FA0001199

- Difficulty date: August 6, 2005
- Submitted: August 23, 2005
- Operation: General aviation
- Aircraft: N121CW
- Make and model: Cessna 172S
- Aircraft serial: 172S8975
- Engine: Lyc IO360L2A
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Condition: Cracked
- Location: Prop Spinner
- Part time: 194 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ANNUAL/ 100 HOUR INSPECTION, FOUND SPINNER FWD BULKHEAD CRACKED AROUND 2 HOLES OF THE MOUNTING BOLTS.  BOLTS PULLING EDGES OF BULKHEAD HOLES INTO CHAMFER OF THE PROP HOLES, CREATING STRESS AROUND THESE BULKHEAD HOLES LEADING TO CRACKS.  (K)
